Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the origin and development of subfactors and quantum topology

Author: Vaughan Jones
Journal: Bull. Amer. Math. Soc. 46 (2009), 309-326
MSC (2000): Primary 46L37; Secondary 46L54
Published electronically: January 28, 2009
MathSciNet review: 2476415
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an account of the beginning of subfactor theory and TQFT and some more recent developments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 46L37, 46L54

Retrieve articles in all journals with MSC (2000): 46L37, 46L54

Additional Information

Vaughan Jones
Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California 94720

PII: S 0273-0979(09)01244-0
Keywords: Subfactors, planar algebras, TQFT, knots, CFT, statistical mechanics
Received by editor(s): November 12, 2008
Published electronically: January 28, 2009
Additional Notes: Supported by NSF under Grant No. DMS-0401734, Auckland University and the NZIMA
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia